# SDR ZZDA2010341

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 FED EPL CLEAR COVER MISSING.  REPLACED COVER.  CHECKED OK IAW AMM 33-51.
